Is it normal for liver enzymes to still be high, even though i was "cured" through interferon etc a few years ago? And is it normal to still have fatty liver? Days before last test I had been taken pain pills due to back and thought that could have been why?? In your forum i read how taking steroids injectables wouldnt be a horrible thing as long as you were off thye interferon. Is that true? I work out daily and as i am getting older with less energy thought maybe a little steroids would help? a lot of questions for you all at once but thank you in advance for answering them.
Steroids in the blood stream: bad. Oral steroids are a bad idea because they suppress the immune response (you hyped it up to cure HCV). Steroids injected locally are fine, they will stay there in a joint and won't enter the bloodstream. Steroid cream on skin is okay. I once read that cured HCV patients should wait a while before using oral steroids; I think I won't ever use them again and I tell my doctors that before they prescribe.
Your liver enzymes should be normal. Look for a cause for them being high. One of the 2 enzymes is also made (and released from) muscle, so may not mean liver problem but if both are elevated, there's probably something going on. Fatty liver is a liver disease all on its own and may be the reason for the elevated enzymes. Also google all of the medications and over the counter drugs that you take. You will be surprised at how the most common things can cause liver damage. There is a good list of potentially toxic medications at this site:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.